| Model Number |
AG1000 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacturer representative regarding a radiofrequency ablation (rfa) system.It was reported that the hcp received a new replacement generator and was getting continuous f07 errors when attempting motor and sensory stimulation.The manufacturer representative followed the troubleshooting steps on the generator screen and error persisted.It was noted that they were using the correct grounding pad.It was also reported that an e41 error was displayed.No symptoms or complications were reported.On (b)(6) 2020, snow (b)(4) update (rep): additional information was received from a manufacturer representative (rep).It was indicated that the hcp wanted to have the whole system replaced.No symptoms or complications were reported.
Additional Manufacturer Narrative
Continuation of d11: product id: apsn100, lot#: by19a017; product id: apsn100, lot#: by19c018; product id: apsn150, lot#: by18j009.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information was received from a manufacturer representative (rep).It was reported that the f07 occurred during a procedure and resolved after several restarts of the system.It was reported that the generator was sent in for analysis under tracking number (b)(4), and the probes were sent in under tracking number (b)(4).No symptoms or complications were reported.
Additional Manufacturer Narrative
Product analysis #(b)(4): analysis found no faults with the generator and was unable to replicate the f07 error.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.